# SDR SWIA201642935

- Difficulty date: December 20, 2016
- Submitted: December 20, 2016
- Operation: Air carrier
- Aircraft: N807SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15082
- Aircraft time: 27,400 hours, 17,127 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Unknown
- Condition: Failed
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RETURNED TO DEPARTURE, FOR GEAR DISAGREE MESSAGE. LEFT MAIN GEAR FAULT.  REMOVED AND REPLACED THE PSEU AND GEAR HANDLE IAW AMM. R & R THE LANDING GEAR CONTROL PANEL IAW AMM. SWUNG SEVERAL TIMES,  OPS CHECKED GOOD.
